# SDR CHQA200800026

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 13,156 hours, 11,638 cycles
- Engine: Ge CF343B1
- Engine time: 13,152 hours, 11,636 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bulb
- Part number: MS280343
- Condition: Malfunctioned
- Location: Apu Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT TO IAH - APPROXIMATELY 40 MINUTES INTO THE FLIGHT THE CREW RECEIVED AN APU OIL TEMP MESSAGE ON EICAS.  THE AIRCRAFT DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE APU WITH OIL AND IT OPERATED NORMALLY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE APU OIL TEMP BULB WAS LATER REPLACED ON 2/8 AND THE APU, OPS CHECKED GOOD.
